Facebook Pixel
EmpowHER Guest
ask: 

What's the best way to recover from clindamycin induced diarrhea after a month?

By Anonymous October 1, 2016 - 1:15pm
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

Some people are prone to diarrhea when taking antibiotics but if you still have it after a month you need to talk to your doctor about this.

Are you still on the medication? If not and it has been some time, you need to put a call in straight away. You may have an infection.

A probiotic helps some people but month long diarrhea can be dangerous so please call your doctor.

Best,
Susan

October 2, 2016 - 7:41am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.